# SDR P2EA97075

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FOUND DURING RON SCHEDULED MAINTENANCE CHECK, EMERGENCY AISLE PATH LIGHTS FOR SEAT ROWS 1-8 INOP.  REPAIRED AND RE-ROUTED FEEDER WIRE UNDER SEAT ROW 3 ABC, OPS CHECK GOOD.  (M)
